Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 13, 2014, 8:29 PM EDT for Broome County, Delaware County, New York; Susquehanna County, Wayne County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2014, 8:29 PM EDT (00:29 UTC)
- Expired
- Jul 13, 2014, 11:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Delaware County, NY, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 47 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 9:10 PM EDT | FLOOD | Deposit, NY | FLOODING ON OLD ROUTE 17 AND ROUTE 41 IN DEPOSIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 372 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 9.5
The text
As transmitted, in the capitals the NWS used until 2016.
284 WGUS51 KBGM 140029 FFWBGM NYC007-025-PAC115-127-140330- /O.NEW.KBGM.FF.W.0015.140714T0029Z-140714T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 829 PM EDT SUN JUL 13 2014 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK... SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK... NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA... EXTREME NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA... * UNTIL 1130 PM EDT * AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEPOSIT. RAINFALL TOTALS OF 3 TO 4 INCHES WILL BE ENOUGH TO CAUSE RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS. THE HEAVIEST RAIN WILL FALL THROUGH 9 PM. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4213 7565 4215 7499 4194 7518 4193 7576 $$ MSE
2 follow-up statements
000 WGUS71 KBGM 140207 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1007 PM EDT SUN JUL 13 2014 PAC115-127-140213- /O.CAN.KBGM.FF.W.0015.000000T0000Z-140714T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SUSQUEHANNA PA-WAYNE PA- 1007 PM EDT SUN JUL 13 2014 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME NORTHWESTERN WAYNE AND NORTHEASTERN SUSQUEHANNA COUNTIES... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITIES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4207 7560 4208 7518 4200 7518 4200 7563 $$ NYC007-025-140330- /O.CON.KBGM.FF.W.0015.000000T0000Z-140714T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY-DELAWARE NY- 1007 PM EDT SUN JUL 13 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR SOUTHWESTERN DELAWARE AND SOUTHEASTERN BROOME COUNTIES... AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAIN HAD MOVED EAST OF THE AREA...BUT THE RUNOFF FROM EARLIER RAINFALL WILL CONTINUE ON SMALL STREAMS AND CREEKS IN THE AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DEPOSIT. BROOME COUNTY OFFICIALS HAVE REPORTED FLOODING ON OLD ROUTE 17 AND ROUTE 41 IN THE TOWN OF SANFORD. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4207 7560 4208 7518 4200 7518 4200 7563 $$ JAB
882 WGUS71 KBGM 140328 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 1128 PM EDT SUN JUL 13 2014 NYC007-025-140338- /O.EXP.KBGM.FF.W.0015.000000T0000Z-140714T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY-DELAWARE NY- 1128 PM EDT SUN JUL 13 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM EDT FOR SOUTHWESTERN DELAWARE AND SOUTHEASTERN BROOME COUNTIES... RAIN HAS ENDED ACROSS THE AREA AND WATERS IN AREA CREEKS AND STREAMS WILL CONTINUE TO RECEDE. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4207 7560 4208 7518 4200 7518 4200 7563 $$ MDP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 7:52 PM EDT, 37 minutes earlier.
Area forecast discussion, Jul 13, 7:52 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 752 PM EDT SUN JUL 13 2014 .SYNOPSIS... AN UPPER LEVEL LOW DIGGING INTO THE GREAT LAKES WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS. THE ASSOCIATED FRONTAL SYSTEM WILL MOVE OFFSHORE BY TUESDAY NIGHT, WITH DRIER WEATHER AND COOLER TEMPERATURES FOR MID WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WELL DEFINED UPPER LEVEL WAVE SEEN WELL ON THE WATER VAPOR IMAGERY OVER EASTERN ONTARIO CONTINUES TO PRESS EAST AS AN UNSEASONABLE UPPER LEVEL LOW DROPS SEWRD TWD THE GREAT LAKES. THE HGHT FALLS WITH THIS DEEPENING UPPR WAVE AND ENTIRE ANOMALOUS UPPER LEVEL LOW PATTERN WAS SUPPORTG A STRG MID TO UPPER LEVEL JET THAT WAS PUSHING EWRD INTO THE ST LAWRENCE VALLEY. THIS HAS INCREASED THE BULK WIND SHEAR BETWEEN 0 AND 6 KM ABV 30 KNOTS. THIS UPPER LEVEL FEATURE WAS ASSCTD WITH A STRG BELT OF SWRLY FLOW AT AROUND 1 KM TOPPING 30 KNOTS...AGAIN INCREASING LL WIND SHEAR TO BTWN 25 AND 30 KNOTS. MEANWHILE...THE LL/S WERE STILL MOIST WITH DWPTS IN THE LOWER 70S AND WITH INSOLATION EAELIER TODAY...CAPES ROSE TO BETWEEN 1500 AND 2000 J/KG OR SO. THIS HAS SET THE STAGE FOR A COMPLEX OF STRG TO SVR TSTMS THAT WAS PRESENTLY ACROSS ERN NY TO SC NY AND CNTRL PA. WITH SUCH STRG LL WIND SHEAR WE HAVE SEEN SOME HP-LIKE SUPERCELLUAR STRUCTURES EMBEDDED IN THIS LINE AND WE HAVE RECEIVED PHOTOS OF FUNNELS AND A REPORT OF SIGNIFICANT DAMAGE IN SCHULYER COUNTY. MORE DAMAGE LIKELY WILL COME IN. SVR WATCH CONTINUES. WILL CONTINUE CLEAR COUNTIES ON THE NW EDGE AS THE STORMS PASS TO THE SE. BELIEVE STORMS WILL BE S AND E OF NE PA BY LATE EVENING. AFTER THE STORMS PASS...THE LL/S REMAIN VERY MOIST AS THE SFC BNDRY IS NOT PROJECTED TO PUSH THAT FAR SOUTHWARD. IT SHUD REACH NRN NY STATE BTWN 9 AND 12Z. THINK SOME PATCHY DENSE FOG WILL DEVELOP OVERNIGHT AS SKIES CLEAR. WILL BE ADDING TO GRIDS SOON. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... MONDAY...BOUNDARY WHICH IS CURRENTLY MOVING THROUGH AREA WILL REMAIN OVER EASTERN PA AND BE THE FOCUS FOR MORE SIGNIFICANT CONVECTION BY MONDAY AFTERNOON. WILL CONTINUE WITH CHC POPS FOR MUCH OF CENTRAL NY BUT LIKELY FOR NE PA, SRN CATSKILLS AND LOCAL BGM AREA. BASED ON SVR WX INDICES A FEW STORMS COULD APPROACH SVR LIMITS ALTHOUGH THE MAIN THREAT MAY BE HEAVY RAIN AS CONVECTION PERSIST OVER NE PA AND AIRMASS REMAIN VERY MOIST WITH PWATS AROUND 2 INCHES. MONDAY NIGHT...ACTIVITY WILL DIMINISH BY LATE EVENING AS APPROACHING UPPER LEVEL WAVE MOVES INITIAL BOUNDARY THROUGH AND MAIN SFC COLD FRONT APPROACHES REGION. WILL CONTINUE WITH CHC POPS THROUGH THE OVERNIGHT PERIOD. TUESDAY...DEEP H5 TROF MOVES INTO NEARBY SOUTHERN ONTARIO AS SFC COLD FRONT MOVES THROUGH FA FROM I81 WEST DURING THE MORNING HOURS AND POINTS EAST DURING THE AFTERNOON. INSTABILITY LOOKS FAIRLY WEAK EXCEPT FOR THE FAR SE FA WHERE MODELS SUGGEST SEVERAL HUNDRED J/KG. WILL CONTINUE WITH HIGH CHC POPS THROUGH PERIOD. TUESDAY NIGHT/WEDNESDAY...UPPER LEVEL TROF SETTLES OVER THE NORTHEAST AS SFC HIGH PRES GRADUALLY BUILDS SOUTH FROM THE UPPER GREAT LAKES. AFTER SOME LINGERING SHOWERS FOR THE ERN CWA TUE EVENING PERIOD WILL BE MAINLY DRY AND PARTLY CLOUDY. HIGHS ON WED WILL GENERALLY RANGE IN THE LOWER TO MIDDLE 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... NOON UPDATE... THE BIG STORY DURING THE LONG TERM FORECAST WILL BE A BROAD UPPER LEVEL TROF OVER THE EASTERN HALF OF THE US WITH COOLER THAN AVERAGE TEMPS, AND A POSSIBLE RETURN TO UNSETTLED WEATHER BY THE WEEKEND. MAINLY DRY WEATHER IS EXPECTED WEDNESDAY NIGHT INTO EARLY FRIDAY. DURING THIS PERIOD A SHORT WAVE WILL MOVE THROUGH IN THE MEAN FLOW DURING THE DAY THURSDAY. I CONTINUED A DRY FORECAST BUT A POP UP SHOWER CAN'T BE RULED OUT THIS DAY AS THE SHORT WAVE MOVES THROUGH. WITH THE BASE OF THE UPPER LEVEL TROF STILL OVER CENTRAL TX, WE AREN'T QUITE OUT OF THE WOODS FOR MORE PRECIPITATION AS WE HEAD TOWARD THE WEEKEND. AS THIS TROF MOVES EAST OVER THE SOUTHEASTERN US, A DEEP SOUTHWEST FLOW WILL DEVELOP AND TRANSPORT MOISTURE UP THE ATLANTIC COAST. THE TIMING AND HOW FAR NORTH THE MOISTURE GETS IS STILL VERY MUCH IN QUESTION. THE OLDER RUNS OF THE GFS ARE ABOUT 24 HOURS FASTER THAN THE EURO, BRINGING IN SHOWERS BY FRIDAY EVENING WITH THE EURO NOT UNTIL SATURDAY EVENING. WHATEVER THE CASE IT DOES APPEAR CHANCES WILL INCREASE FOR SHOWERS OVER THE WEEKEND ITSELF. ON THE FRONT END I PUT IN JUST A 20% CHANCE FOR SHOWERS IN NEPA FRIDAY BUT SAVE HIGHER CHANCES FOR SAT/SUN. IF THE PATTERN HOLDS CHANCES FOR RAIN MAY NEED TO BE INCREASED THIS WEEKEND BUT STILL WAY TOO FAR AND UNCERTAIN AT THIS POINT FOR ANYTHING MORE THAN THAT. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... HAVE TEMPO TSRA 00-02Z ONLY AT KAVP AS STORMS WILL HAVE EXITED REST OF KBGM TAF SITES BY 00Z. THEN SKIES WILL BECOME MOSTLY CLEAR. WITH LATEST ROUND OF RAINFALL AND HIGH DEWPOINTS I HAVE IFR TO VLIFR ALL TAF SITES EXCEPT KSYR AND KAVP WHERE I HAVE MVFR. CONFIDENCE IS LOW TO MEDIUM KRME AND KITH FOR IFR...AND HIGH KELM AND KBGM. TIMING...8-12Z KBGM... KITH AND KRME. HAVE KELM IFR 6-14Z AND VLIFR 9-13Z. AFTER FOG LIFTS BY 13-14Z...I SEE VFR CUMULUS LAYER AND ANOTHER ROUND OF TSRA FORMING IN THE AFTERNOON ESPECIALLY THE SERN PTN OF OUR FORECAST AREA. SO I HAVE PROB30 GROUPS FOR 20-24Z KBGM AND KAVP FOR MVFR TSRA. REST NO MENTION YET OF THUNDER. WINDS WILL BE MAINLY LIGHT WRLY THRU THE PD. OUTLOOK... MON NGT THROUGH TUE NGT...POTENTIAL RESTRICTIONS FROM SHRA/TSRA. WED/THUR/FRI...PRIMARILY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...DJN SHORT TERM...RRM LONG TERM...HEDEN AVIATION...DJN
Hazardous weather outlook, Jul 13, 7:53 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 753 PM EDT SUN JUL 13 2014 NYZ009-015>018-022>025-036-037-044>046-055-150000- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA- 753 PM EDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY. NYZ056-057-062-PAZ038>040-043-044-047-048-072-150000- BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 753 PM EDT SUN JUL 13 2014 ...SEVERE THUNDERSTORM WATCH 414 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED AGAIN ON MONDAY. SOME OF THESE STORMS COULD APPROACH SEVERE LIMITS ESPECIALLY IN NORTHEAST PENNSYLVANIA. ANY THUNDERSTORMS ON MONDAY WILL ALSO PRODUCE VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AGAIN MONDAY. DJN
In the hours before
Special weather statement, Jul 13, 7:01 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
701 PM EDT SUN JUL 13 2014
PAZ038-039-043-140000-
BRADFORD PA-SUSQUEHANNA PA-WYOMING PA-
701 PM EDT SUN JUL 13 2014
...LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BRADFORD...
SUSQUEHANNA AND WYOMING COUNTIES...
* AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM ROME TO 14 MILES SOUTHWEST OF OVERTON...AND
MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
ORWELL AND WEST WARREN AT 710 PM EDT...
HERRICKVILLE AND HERRICK AT 715 PM EDT...
WARREN CENTER AND TERRYTOWN AT 720 PM EDT...
MIDDLETOWN CENTER AND WYALUSING AT 725 PM EDT...
FRIENDSVILLE AND SUGAR RUN AT 730 PM EDT...
STOWELL AND LACEYVILLE AT 735 PM EDT...
JENNINGSVILLE AT 740 PM EDT...
LOVELTON AND ELK LAKE AT 745 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4154 7623 4158 7670 4197 7637 4185 7551
4164 7571 4163 7574 4140 7593 4140 7628
/TACLocal storm report, Jul 13, 7:18 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
718 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG KIRKWOOD 42.03N 75.78W
07/13/2014 BROOME NY 911 CALL CENTER
TREES DOWN CLOSING PART OF OSTRUM ROAD
&&
JABLocal storm report, Jul 13, 7:28 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
728 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG JOHNSON CITY 42.12N 75.96W
07/13/2014 BROOME NY PUBLIC
PORTION OF ROOF POSSIBLY TORN OFF STORE AT OAKDALE
MALL. WATER COMING IN STORE.
&&
JABLocal storm report, Jul 13, 7:29 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
729 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG TOWANDA 41.77N 76.45W
07/13/2014 BRADFORD PA 911 CALL CENTER
SEVERAL REPORTS OF TREES DOWN IN BRADFORD COUNTY.
&&
MSELocal storm report, Jul 13, 7:39 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
739 PM EDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 ESE NEW MILFORD 41.85N 75.64W
07/13/2014 SUSQUEHANNA PA EMERGENCY MNGR
NUMEROUS TREES DOWN. SOME TREES ON HOMES... BUT
EMERGENCY MANAGER REPORTS DAMAGE TO BE MINOR.
&&
JABSpecial weather statement, Jul 13, 8:21 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT SUN JUL 13 2014
NYZ057-062-140115-
DELAWARE NY-SULLIVAN NY-
821 PM EDT SUN JUL 13 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN SULLIVAN AND SOUTHERN
DELAWARE COUNTIES...
* AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORMS IN FAR SOUTHERN DELAWARE COUNTY...AND
NORTHERN SULLIVAN COUNTY.
* THESE STORMS ARE CAPABLE OF WIND GUSTS TO 40 MPH...STRONG ENOUGH
TO BRING DOWN TWIGS AND SMALL BRANCHES...AND VERY HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
ALSO...AND URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT
FOR THE AREA UNTIL 1100 PM EDT.
LAT...LON 4175 7456 4175 7501 4203 7521 4220 7452
4214 7450 4214 7453 4211 7456 4201 7477
4190 7450 4187 7445
MDPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:21 PM EDT | Special Weather Statement | BGM | Delaware | 54 min |
| Jul 14, 4:04 PM EDT | Special Weather Statement | BGM | Seneca | 26 min |
| Jul 14, 4:26 PM EDT | Special Weather Statement | BGM | Onondaga | 34 min |
| Jul 14, 4:31 PM EDT | Special Weather Statement | BGM | Tompkins | 44 min |
| Jul 14, 4:40 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 26 min |
| Jul 14, 4:58 PM EDT | Special Weather Statement | BGM | Madison | 47 min |
| Jul 13, 8:25 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne | 64 min |
Nearby
Flash Flood Warnings in New York, 2014Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.